# SDR ASOA2015061913164

- Difficulty date: May 23, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 25,768 hours, 18,212 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 724-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK BS 724.08-761.85 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01, FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013.  REMOVED,  FABRICATED, AND INSTALLED THE SEAT TRACK IAW AMM 53-00-49-000-801-A03,  AMM 53-00-49-000-801-A03, AND  AMM 53-00-49-400-801, A03.
